I had a seizure on the 15th. It's been awhile since my last and I have short term memory loss/problems since my surgery.Is it common to be really angry and quick to get irratated 6 days after? Should I chalk this up to something else going on? The E.R. Doc did a ct scan and found a 2 inch mass that we are hoping is scar tissue but we won't know until I do an M.R.I. I started a new med that was working really well on my over all issues including controlling the seizures. My neurologist upped it by another 100 mgs. Would adding more make you angry?
Trauma from surgery, increasing meds, stress, take your pick on what's causing it.
Probably best to find ways to stay calm and do relaxation exercises. Might also speak to your Dr.
Angelaok..Both Ron and Jim are giving you good information. We hope everyday that we will have a great day and sometimes we don't...and we get frustrated...it is normal...but realizing that it's normal and move on is the best way to go...Keep the Faith, dear Friend!
Josh and I were told by his doctor that he may have anger/irritation for up to 6 months after his seizure. Right after Josh's seizure, he became very violent. He fought two paramedics and a cop - to the point where they had to sedate him - and he remembers nothing of it. For the next few weeks he was very irritated, easily slipping into road rage, was short tempered, etc. Our dr said this was all normal postical reactions. What he is doing right now is a lot of calming things and when he feels himself starting to get frustrated or irritated he knows to start calming himself down. I hope you are able to do the same! Just try to be aware of what is going on, and be extra compassionate with yourself and with others.
Fortunately I havent had any seizures but I have been very irritated and quick to anger, but I noticed eating something small or drinking milk at least, whenever I take my meds, has kept me calmer. Best of wishes!!!
hey, um, i went through the same thing. i had one seizure like 4 months after the crainiotomy. they put me on keppra, 1000mg 2x a day. we called them my angry pills for like the first month of the meds. now its been a while, idk how long. my seizure was in sept, or oct, idk lol. im used to them now and im just highly irritableinstead of constantly angry. i totally recommend talking to someone in ur family. im 28, i had a stroke in march, craniotomy in may, a baby in aug. i also have a 4 yr old. i cut out a lot of stress, i quuit school, even told certain ppl to stay out of my life because the drama they brought and caused was just too much. slowly the anger and irritation subsides but then i just got rreally sad. finally, i pushed aside my pride and laid it all out for my husband. totally broke down in front of him, something i try so hard not to do, hes had so much to handle because of my stroke BUT i realizeed, after talking to him, that he was handling so much more because he knew something was wrong and my telling him made him understand more of it. so u need to talk to someone. as for the anger i think everyone above me is right. u should find relaxation techniques that work for u. dont push urself too hard and dont bottle everything inside, it just makes the radius of the explosion that much bigger (cuz we all know that explosion is cming regardless of what u try to do to stop it) much luck:)
Hi. I have been having seizures since March - 8 months after my embolization. Drs think it's because of scar tissue. I have been taking Keppra since June and have just recently had the dosage increased again. I find anytime my medication is adjusted, I have periods of time(over a period of about a week) where I get very angry, for no apparent reason. I find it very frustrating because I am angry and frustrated at everyone and no one and I know it's the medication but I can't do anything to change the way I feel until it passes. I spend my time going around telling my family and co-workers that I am in a bad mood and just ignore me until it passes. I really hate feeling like it.... I have to increase my dosage again tonight and know that the next few days will be terrible as I try to let those feelings pass - especially during the holidays. But it's that or the seizures... The biggest thing that helps is knowing that it is the medication, and not me, and that it will pass...
I am going to take Laura Dot's advice and try the B12 and Vitamin D!